# SDR SWAA2024012634365

- Difficulty date: December 21, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N8559Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63584
- Aircraft time: 19,801 hours, 9,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE; RIGHT SIDE PLATE HAS SURFACE CORROSION FROM STA 747-767 RBL 21<[01] REMOVED CORROSION IAW SRM 51-10-02. MAT REMOVED IS .010. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1.;[02] REMOVED CORROSION IAW SRM 51-10-02. MAT REMOVED IS .010. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.;[03] REPAIRED RH SIDE PLATE STA 747-767; RBL 21 PER SRM 53-00-53-1A-1 AND SRM 53-00-53-2R-5. WORK ACCOMPLISHED ON NONROUTINE LINE#2281; TTG8Q00QFQ35.;[04] REPAIRED RH SIDE PLATE STA 747-767; RBL 21 PER SRM 53-00-53-1A-2 AND SRM 53-00-53-2R-5. WORK ACCOMPLISHED ON NONROUTINE LINE#2281; TTG8Q00QFQ35. REFERENCE CORRECTED.;[05] INSPECTED WORK PERFORMED.
